# SDR EIA980379

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Engine: Garrtt TPE3311
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Sytem
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NR 2 ENGINE OIL QTY DECREASED TO 0 DURING CRUISE, DIVERTED TO KCPR.  AFTER LANDING FOUND OIL LEAKING FROM COWLING.  (M)
